Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 6874643, 6 pages
http://dx.doi.org/10.1155/2016/6874643
Research Article

Existence of Positive Solution to System of Nonlinear Third-Order Three-Point BVPs

Department of Applied Mathematics, Lanzhou University of Technology, Lanzhou 730050, China

Received 13 April 2016; Accepted 16 June 2016

Academic Editor: Enrique Llorens-Fuster

Copyright © 2016 Jian-Ping Sun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jian-Ping Sun, Xue-Mei Yang, and Ya-Hong Zhao, “Existence of Positive Solution to System of Nonlinear Third-Order Three-Point BVPs,” Journal of Function Spaces, vol. 2016, Article ID 6874643, 6 pages, 2016. https://doi.org/10.1155/2016/6874643.